A 23-year-old female asked:
Disclaimer

ive been on bactrim (sulfamethoxazole and trimethoprim) for my sinus infection for a couple days. yesterday after dinner, i spiked a fever out of no where. is this a side effect?

1 doctor answer
Dr. Ronda Alexander
19 years experience ENT and Head and Neck Surgery
Infection-related?: Fevers are usually related to the medical condition but, yes, can be related to medications, as well. See the provider who prescribed the antibiotics to help suss out whether you're getting worse or having a reaction to the medication.
Answered on Oct 19, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 48-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Usually no problem: It indeed can be alarming to read lists of drug side effects. But for Bactrim, (sulfamethoxazole and trimethoprim) most of them are rare and few are p ... Read More
A 49-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Be aware that: Side effects are "potential". It doesn't mean that you will suffer from all of the described problems.
1
1 thank
A 25-year-old female asked:
Dr. Dwarka Rathi
42 years experience Nephrology and Dialysis
Bactrim (sulfamethoxazole and trimethoprim) : Will cover all u might have
1
1 thank
A 56-year-old male asked:
Dr. John Munshower
30 years experience Family Medicine
OK: Good luck. Finish the full course of Bactrim (sulfamethoxazole and trimethoprim). Possibly the Albuterol and or terbutaline made you dizzy, BP is not ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month